# SDR SIMA20160116002

- Difficulty date: January 16, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525519001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-28, THE FRAME 65 FLOOR SUPPORT TRIANGLE SHAPE AT THE CARGO DOOR CUT OUT HAS CORROSION.  R & R FRAME 65 FLOOR SUPPORT TRIANGLE SHAPE IAW SRM 51-20-03 & 51-40-02.
